# SDR IPXA13M78737

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Unit
- Part number: 3500920
- Part serial: D1999
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION - ENG 2 A-ICE OFF LEVEL 1 MESSAGE ENROUTE.  R & R WITH NEW TAIL ENG NOSE COWL ANTI CONTROL UNIT AND FUNCTION TEST OK IAW AMM 30-22-00-700-805, 30-22-11-720-801.
